Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 953938, 22 pages
http://dx.doi.org/10.1155/2012/953938
Research Article

Solution and Hyers-Ulam-Rassias Stability of Generalized Mixed Type Additive-Quadratic Functional Equations in Fuzzy Banach Spaces

1Department of Mathematics, Semnan University, Semnan 35131-19111, Iran
2Department of Mathematics, Yasouj University, Yasouj 75918-74831, Iran
3Department of Computer Hacking and Information Security, Daejeon University, Youngwoondong Donggu, Daejeon 300-716, Republic of Korea
4Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 19 November 2011; Revised 21 January 2012; Accepted 13 February 2012

Academic Editor: Gerd Teschke

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, Inc, New York, NY, USA, 1964.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Abbaszadeh, “Intuitionistic fuzzy stability of a quadratic and quartic functional equation,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 2, pp. 100–124, 2010. View at Google Scholar
  6. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31, Cambridge University Press, Cambridge, UK, 1989. View at Zentralblatt MATH
  7. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. G. Bourgin, “Classes of transformations and bordering transformations,” Bulletin of the American Mathematical Society, vol. 57, pp. 223–237, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. B. Savadkouhi, M. E. Gordji, J. M. Rassias, and N. Ghobadipour, “Approximate ternary Jordan derivations on Banach ternary algebras,” Journal of Mathematical Physics, vol. 50, no. 4, article 042303, p. 9, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Găvruţa and L. Găvruţa, “A new method for the generalized Hyers-Ulam-Rassias stability,” Journal of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 11–18, 2010. View at Google Scholar
  12. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications, 34, Birkhäuser Boston Inc., Boston, Mass, USA, 1998.
  13. G. Isac and T. M. Rassias, “On the Hyers-Ulam stability of ψ -additive mappings,” Journal of Approximation Theory, vol. 72, no. 2, pp. 131–137, 1993. View at Publisher · View at Google Scholar
  14. C. Park and M. E. Gordji, “Comment on “Approximate ternary Jordan derivations on Banach ternary algebras” [B. Savadkouhi Journal of Mathematical Physics vol. 50, article 042303, 2009],” Journal of Mathematical Physics, vol. 51, no. 4, 2010. View at Publisher · View at Google Scholar
  15. C. Park and A. Najati, “Generalized additive functional inequalities in Banach algebras,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 2, pp. 54–62, 2010. View at Google Scholar
  16. C. Park and T. M. Rassias, “Isomorphisms in unital C-algebras,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 2, pp. 1–10, 2010. View at Google Scholar
  17. T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. P. Kannappan, “Quadratic functional equation and inner product spaces,” Results in Mathematics, vol. 27, no. 3-4, pp. 368–372, 1995. View at Google Scholar · View at Zentralblatt MATH
  19. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. Grabiec, “The generalized Hyers-Ulam stability of a class of functional equations,” Publicationes Mathematicae Debrecen, vol. 48, no. 3-4, pp. 217–235, 1996. View at Google Scholar
  23. C. Borelli and G. L. Forti, “On a general Hyers-Ulam stability result,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 229–236, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C.-G. Park, “Generalized quadratic mappings in several variables,” Nonlinear Analysis. Theory, Methods & Applications, vol. 57, no. 5-6, pp. 713–722, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. C.-G. Park, “On the stability of the quadratic mapping in Banach modules,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 135–144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. Ebadian, A. Najati, and M. Eshaghi Gordji, “On approximate additive-quartic and quadratic-cubic functional equations in two variables on abelian groups,” Results in Mathematics, vol. 58, no. 1-2, pp. 39–53, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. Eshaghi Gordji, “Stability of a functional equation deriving from quartic and additive functions,” Bulletin of the Korean Mathematical Society, vol. 47, no. 3, pp. 491–502, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. Eshaghi Gordji, “Stability of an additive-quadratic functional equation of two variables in F-spaces,” Journal of Nonlinear Science and its Applications, vol. 2, no. 4, pp. 251–259, 2009. View at Google Scholar
  29. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of cubic and quartic functional equations in non-Archimedean spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1321–1329, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1198–1202, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. M. Eshaghi Gordji and M. B. Savadkouhi, “Approximation of generalized homomorphisms in quasi-Banach algebras,” Mathematical Journal of the Ovidius University of Constantza, vol. 17, no. 2, pp. 203–213, 2009. View at Google Scholar · View at Zentralblatt MATH
  32. M. Eshaghi Gordji and M. Bavand Savadkouhi, “On approximate cubic homomorphisms,” Advances in Difference Equations, vol. 2009, Article ID 618463, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, “Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of mixed type cubic and quartic functional equations in random normed spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 527462, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. M. Eshaghi Gordji, A. Ebadian, and S. Zolfaghari, “Stability of a functional equation deriving from cubic and quartic functions,” Abstract and Applied Analysis, vol. 2008, Article ID 801904, 17 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. M. Eshaghi Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, “Solution and stability of a mixed type additive, quadratic, and cubic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 826130, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. M. Eshaghi-Gordji, S. Kaboli-Gharetapeh, C. Park, and S. Zolfaghari, “Stability of an additive-cubic-quartic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 395693, 20 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. M. Eshaghi Gordji, T. Karimi, and S. Kaboli Gharetapeh, “Approximately n-Jordan homomorphisms on Banach algebras,” Journal of Inequalities and Applications, vol. 2009, Article ID 870843, 8 pages, 2009. View at Publisher · View at Google Scholar
  39. M. Eshaghi Gordji and H. Khodaei, “Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5629–5643, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. M. Eshaghi Gordji, H. Khodaei, and R. Khodabakhsh, “General quartic-cubic-quadratic functional equation in non-Archimedean normed spaces,” “Politehnica” University of Bucharest Scientific Bulletin. Series A, vol. 72, no. 3, pp. 69–84, 2010. View at Google Scholar
  41. M. Eshaghi Gordji and A. Najati, “Approximately J-homomorphisms: a fixed point approach,” Journal of Geometry and Physics, vol. 60, no. 5, pp. 809–814, 2010. View at Publisher · View at Google Scholar
  42. M. Eshaghi Gordji, S. Zolfaghari, S. Kaboli Gharetapeh, A. Ebadian, and C. Park, “Solution and stability of generalized mixed type additive and quadratic functional equation in non-Archimedean spaces,” to appear in Annali dell'Universita di Ferrara. View at Publisher · View at Google Scholar
  43. R. Farokhzad and S. A. R. Hosseinioun, “Perturbations of Jordan higher derivations in Banach ternary algebras: an alternative fixed point approach,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 42–53, 2010. View at Google Scholar
  44. M. Eshaghi Gordji and H. Khodaei, “On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations,” Abstract and Applied Analysis, vol. 2009, Article ID 923476, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. M. Eshaghi Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, “Solution and stability of a mixed type additive, quadratic, and cubic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 826130, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. M. Eshaghi Gordji, S. Kaboli Gharetapeh, E. Rashidi, T. Karimi, and M. Aghaei, “Ternary Jordan-derivations in C-ternary algebras,” Journal of Computational Analysis and Applications, vol. 12, no. 2, pp. 463–470, 2010. View at Google Scholar
  47. M. Eshaghi Gordji, J. M. Rassias, and N. Ghobadipour, “Generalized Hyers-Ulam stability of generalized (N,K)-derivations,” Abstract and Applied Analysis, vol. 2009, Article ID 437931, 8 pages, 2009. View at Publisher · View at Google Scholar
  48. T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Google Scholar · View at Zentralblatt MATH
  49. T. Bag and S. K. Samanta, “Fuzzy bounded linear operators,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513–547, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH